RE

Celiac disease prevalence in Omani children with type 1 diabetes mellitus

Siham Al Sinani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)460
Number of pages1
JournalOman Medical Journal
Volume28
Issue number6
DOIs
Publication statusPublished - 2013

Fingerprint

Celiac Disease
Type 1 Diabetes Mellitus

ASJC Scopus subject areas

  • Medicine(all)

Cite this

RE : Celiac disease prevalence in Omani children with type 1 diabetes mellitus. / Al Sinani, Siham.

In: Oman Medical Journal, Vol. 28, No. 6, 2013, p. 460.

Research output: Contribution to journalArticle

@article{8c828f41ebbb45a7a28ffec41beecdbf,
title = "RE: Celiac disease prevalence in Omani children with type 1 diabetes mellitus",
author = "{Al Sinani}, Siham",
year = "2013",
doi = "10.5001/omj.2013.128",
language = "English",
volume = "28",
pages = "460",
journal = "Oman Medical Journal",
issn = "1999-768X",
publisher = "Oman Medical Specialty Board",
number = "6",

}

TY - JOUR

T1 - RE

T2 - Celiac disease prevalence in Omani children with type 1 diabetes mellitus

AU - Al Sinani, Siham

PY - 2013

Y1 - 2013

UR - http://www.scopus.com/inward/record.url?scp=84887329305&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84887329305&partnerID=8YFLogxK

U2 - 10.5001/omj.2013.128

DO - 10.5001/omj.2013.128

M3 - Article

VL - 28

SP - 460

JO - Oman Medical Journal

JF - Oman Medical Journal

SN - 1999-768X

IS - 6

ER -